Loading...
Loading...

Go to the content (press return)

Review: Isaev, A. P.; Krivonos, S. O.; Ogievetsky, O. V. "Becchi-Rouet-Stora-Tyutin operators for $W$ algebras"

Author
Herrero, J.
Type of activity
Journal article
Journal
Mathematical reviews
Date of publication
2009-12
Volume
2009
Number
m
First page
81091
Last page
81091
URL
http://www.ams.org/mathscinet/search/publdoc.html?arg3=&co4=AND&co5=AND&co6=AND&co7=AND&dr=all&pg4=AUCN&pg5=TI&pg6=PC&pg7=ALLF&pg8=ET&review_format=html&s4=&s5=Becchi-Rouet-Stora&s6=&s7=&s8=All&vfpref=html&yearRangeFirst=&yearRangeSecond=&yrop=eq&r=1&mx-pid=2432050 Open in new window
Group of research
DGDSA - Differential Geometry, Dynamical Systems and Applications

Participants

  • Herrero Izquierdo, Jose  (author)